# SDR FDEA200901070077

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB30272
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DROOP LEADING EDGE INBOARD EDGE SKIN WITH CHAFE MARK.  REPAIRED AS PER E.A. 1-5750-127877. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
